# SDR R61A2024040300153

- Difficulty date: February 20, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE SEAL REMOVED FROM THE AFT AVIONICS BAY WAS DAMAGED. R&R RH SMOKE SEAL.
